# SDR AALA200802659

- Difficulty date: October 2, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- Aircraft time: 69,203 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 18B, 20B, 20D, AND 21B INOPERATIVE.  SECURED LOOSE BATTERIES IN EMERGENCY BATTERY PACK AT SEAT ROW 19.  SYSTEM GROUND CHECKED NORMAL OPERATION.
